# SDR SIMA201806185003

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 18,468 hours, 13,082 cycles
- System (JASC): 2300 · Communications System
- Part: Fan
- Condition: Failed
- Location: Nr 2 Rtu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENTERING THE COCKPIT, SMELLED A BURNED ELECTRONIC LIKE ODOR.  PERFORMED FIM 21-21-00-810-806.  FOUND RTU NR 2 INTERNAL FAN INOPERATIVE MESSAGE ON THE MDC.  VERIFIED SOURCE OF THE ODOR TO BE THE RTU .  R & R RTU 2 IAW AMM 23-81-01. OPS CHECKED GOOD.
